MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect prolactin results generated by the alinity i processing module for two female patients.These results were inconsistent with the results produced by other platforms.The following data were provided: customer¿s normal range for women: 5.18 to 26.53 ng/ml.Patient 1 (42-year-old): sample id: (b)(6) first blood draw: architect prolactin result = 27 ng/ml, roche platform result = 13 ng/ml and 13 ng/ml.(b)(6) 2025 (second blood draw): architect prolactin result = 22.91 ng/ml chemiluminescence method = 13 ng/ml.Patient¿s historical result = 44 ng/ml.Patient 2 (47-year-old): sample id: (b)(6) on (b)(6) 2025 (first blood draw): architect prolactin result = 47.39 ng/ml roche platform result = 16 ng/ml.On (b)(6) 2025 (second blood draw): architect prolactin result = 48.42 ng/ml, chemiluminescence method = 13 ng/ml, maglumi platform result = 15 ng/ml.Patient¿s historical result = 44 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information were included; no additional patient information was available.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A search for similar complaints did not identify an increase in complaint activity for lot 74400ud00.A review of tracking and trending for the architect prolactin assay did not identify any trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 74400ud00 and the complaint issue.The overall performance of the architect prolactin reagent was reviewed using field data from customers worldwide.The patient median result for the complaint lot was analyzed and found to be comparable to all other lots in the field, confirming no systemic issue for the lot.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the investigation, no systemic issue or deficiency was identified with the architect prolactin reagent, lot number 74400ud00.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin results generated by the alinity i processing module for two female patients.These results were inconsistent with the results produced by other platforms.The following data were provided: customer¿s normal range for women: 5.18 to 26.53 ng/ml patient 1 (42-year-old): sample id: (b)(6) first blood draw: architect prolactin result = 27 ng/ml roche platform result = 13 ng/ml and 13 ng/ml.On (b)(6) 2025 (second blood draw): architect prolactin result = 22.91 ng/ml chemiluminescence method = 13 ng/ml.Patient¿s historical result = 44 ng/ml.Patient 2 (47-year-old): sample id: (b)(6) 26nov2025 (first blood draw): architect prolactin result = 47.39 ng/ml roche platform result = 16 ng/ml.On (b)(6) 2025 (second blood draw): architect prolactin result = 48.42 ng/ml chemiluminescence method = 13 ng/ml maglumi platform result = 15 ng/ml.Patient¿s historical result = 44 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24367656
Report Number3005094123-2026-00078
Device Sequence Number20162416
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)260326(10)74400UD00
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Catalogue Number07K76-25
Device Lot Number74400UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown